Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 79, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 10, 2006, 6:42 PM CDT for Jefferson County, Mississippi. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2006, 6:42 PM CDT (23:42 UTC)
- Expired
- May 10, 2006, 7:00 PM CDT
- In force
- 18 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2188 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 102342
TORJAN
MSC063-110000-
/O.NEW.KJAN.TO.W.0079.060510T2342Z-060511T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT WED MAY 10 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI
* UNTIL 700 PM CDT
* AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A STRONG TORNADO OVER
JEFFERSON COUNTY...OR ABOUT 23 MILES NORTHWEST OF
BROOKHAVEN...MOVING EAST AT 30 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3171 9080 3172 9082 3176 9082 3178 9083
3178 9075 3169 9075 3169 9080
$$
CRAVENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 10, 3:25 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 10, 3:25 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT WED MAY 10 2006
.DISCUSSION...ACTIVE DAY TODAY AND ITS NOT OVER ALL THE ACTIVITY
HAS BEEN ALONG AND NORTH OF MORNING OUTFLOW BOUNDARIES AND HAS BEEN
PRODUCING HAIL AND SOME DAMAGING WINDS. WE ARE NOW SEEING SIGNS OF
SUPERCELLS DEVELOPING S OF THE BOUNDARY ACROSS NE LA. THESE STORMS
WILL HAVE A GREAT DEAL GOING FOR THEM AS LONG AS THEY STAY CLOSE OR
JUST S OF THE BOUNDARY. VERY LARGE HAIL IS EXPECTED WITH THESE
STORMS...DAMAGING WINDS AND SOME TORNADOES. THE LOW LEVEL SHEAR IS
SOMEWHAT VEERED OUT WEST...BUT SHEAR IS MORE FAVORABLE NEAR THE
BOUNDARY. THESE ARE THE STORMS TO WATCH OUT FOR DUE TO THE VERY
HIGH AMOUNTS OF INSTABILITY (3500) MLCAPE. THIS TYPE OF INSTABILITY
CAN MORE THAN MAKE UP FOR SOMEWHAT LOW SHEAR FOR TORNADOES AND
POSSIBLY EVENT STRONG TORNADOES. THE STRONG ASCENT IS NOW MOVING
ACROSS THE ARKLATEX AND THINGS WILL BE QUITE ACTIVE FROM NOW THROUGH
01-02Z. DUE TO WHAT IS EXPECTED FROM NOW INTO THE EVENING...WILL HIT
POPS HARD I-20 AND SOUTH AND THEN SE.
AS FOR THE FLOOD WATCH...I EXPANDED IT EARLIER TO ACCOUNT FOR THE
FURTHER SOUTH BOUNDARY AND TRAINING OF CELLS. THE I-20 CORRIDOR
LOOKS LIKE IT WILL WORK OUT GOOD...BUT THE NORTH AND NORTHWEST WILL
LIKELY NOT SEE THE FLOODING TYPE OF RAINS. DUE TO THIS...I WILL
ADJUST THE THE FFA SHORTLY TO REMOVE THE NW AND N-CENTRAL COUNTIES.
THINGS WILL STEADILY DIMINISH AND PUSH EAST BY LATE EVENING AND
OVERNIGHT. MUCH COOLER AIR WILL MOVE IN BEHIND THE FRONT AND 50S ARE
EXPECTED THU MORNING.
LOTS OF SUN AND A REALLY NICE DAY IS EXPECTED FOR THU WITH 75 TO 80
DEGREES AREAWIDE. THE PLEASANT DRY CONDITIONS WILL LINGER INTO
FRI/FRI NIGHT AS CANADIAN HIGH PRESSURE SETTLES OVER THE REGION.
FOLLOWED GUIDANCE CLOSELY FOR TEMPS. /CME/
LONGER TERM(SATURDAY THROUGH WEDNESDAY)...A CLOSED LOW OVER THE
GREAT LAKES REGION ON SATURDAY NOW BEING PROGGED TO SINK SSEWD INTO
THE TN VALLEY BY SUNDAY EVENING. THIS HAS BEEN CONSISTENT DURING THE
PAST FEW DAYS OF MODEL RUNS. THIS CLOSED UPPER FEATURE WILL BE ABOUT
4 TO 5 STANDARD DEVIATIONS BELOW NORMAL FOR THIS TIME OF YEAR...WHICH
MAY BE TOO EXTREME AS FAR AS MODELS ARE CONCERN. PER NCEP THE UPPER
TROUGH SHOULD BE MORE LIKE 2 TO 3 STANDARD DEVIATIONS. THIS CLOSED
LOW WILL BE THE CONTROLLING FACTOR FOR OUR CWFA AS NWLY FLOW ALOFT
DOMINATES THE FIRST HALF OF NEXT WEEK.
A COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY. IT WILL BRING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. DRY AIR THEN RETURNS
SATURDAY NIGHT AS THE UPPER LOW APPROACHES WITH A DRY SLOT BEFORE
ADDITIONAL LIMITED MOISTURE WRAPS IN SUNDAY AFTERNOON AND EVENING
WITH A CHANCE OF SOME HAIL PRODUCING STORMS AS THE UPPER TROUGH AXIS
SWINGS THROUGH THE REGION. AS THE CLOSED LOW MOVES TOWARD THE
EASTERN SEABOARD NEXT WEEK HIGH PRESSURE WILL BUILD IN FROM THE
PLAINS. EARLY NEXT WEEK A SECOND UPPER LOW WILL COME OUT OF SOUTHERN
CANADA AND WILL ROTATE AROUND THE FIRST UPPER LOW OVER THE NORTHEAST
US. THE SECOND UPPER LOW WILL SEND A FRONT THROUGH THE REGION ON
WEDNESDAY. THE SECOND UPPER LOW WILL COMBINE WITH THE FIRST ONE OVER
THE GREAT LAKES. THIS WILL BRING A SLIGHT CHANCE OF SHOWERS FOR
WEDNESDAY.
WITH THIS TYPE OF PATTERN THE NIGHTS WILL BE COOL WITH LOWS IN THE
50S...EXCEPT FOR MIDDLE 40S TO LOWER 50S ON MONDAY. DAILY HIGHS WILL
BE 75 TO 85 ON SATURDAY...65 TO 75 ON SUNDAY...70S ON MONDAY...75 TO
80 ON TUESDAY... AND 80 TO 85 ON WEDNESDAY. WENT CLOSE TO 00Z MEX.
A MORE STOUT BLOCK PATTERN CONTINUES ON THE MODELS WITH UPPER FLOW
FOR THE LOWER MS VALLEY MORE WNW. SHORTWAVES IN THIS REGIME YIELD
UNCERTAINTY AND LESS CONFIDENCE IN THE FORECAST SUNDAY THROUGH
WEDNESDAY AS THESE SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS
TIME OF YEAR./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 56 78 50 78 / 92 0 0 0
MERIDIAN 56 76 47 78 / 100 0 0 0
VICKSBURG 54 80 53 81 / 52 0 0 0
HATTIESBURG 59 80 46 79 / 100 0 0 0
NATCHEZ 54 77 48 79 / 72 0 0 0
GREENVILLE 50 76 49 79 / 29 0 0 0
GREENWOOD 52 75 52 77 / 37 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MSZ031-MSZ032-
MSZ033-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-MSZ042-
MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-MSZ050-
MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058.
LA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ025.
AR...NONE.
&&
SHORT TERM: CME
LONG TERM: 17Hazardous weather outlook, May 10, 11:18 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1118 AM CDT WED MAY 10 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111618- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1118 AM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE REST OF THIS AFTERNOON...MAINLY NORTH OF A WINNSBORO TO CRYSTAL SPRINGS TO LAUREL LINE. AREAS ACROSS THE SOUTH WILL SEE ISOLATED SEVERE STORMS. A COMPLEX OF STRONG AND SEVERE THUNDERSTORMS MOVED ACROSS THE NORTHERN PORTION OF THE REGION EARLY THIS MORNING AND HAS PLACED A SURFACE BOUNDARY ACROSS PORTIONS OF CENTRAL MISSISSIPPI. THIS BOUNDARY WILL BE THE FOCUS FOR MORE STORMS FOR THE REST OF TODAY. VERY UNSTABLE CONDITIONS ARE DEVELOPING OVER THE REGION AND STORMS WILL RAPIDLY BECOME SEVERE AS THE UPPER DISTURBANCE NEARS AND THE COLD FRONT APPROACHES. AT THIS TIME...MAINLY DUE TO THE MORNING OUTFLOW AND STORMS...AREAS ALONG THE HIGHWAY 82 CORRIDOR WILL SEE THE RISK FOR LARGE HAIL AND WINDS GUSTS BETWEEN 40 AND 60 MPH. ALONG AND SOUTH OF THE SURFACE BOUNDARY...THE RISK FOR SIGNIFICANT SEVERE STORMS WILL BE POSSIBLE. THESE STORMS WILL LIKELY DEVELOP BETWEEN 1 AND 3 PM JUST WEST OF THE RIVER AND MOVE EAST ALONG THE SURFACE BOUNDARY THROUGH THE AFTERNOON. THESE STORMS WILL MAINLY ORGANIZE INTO AN INTENSE SQUALL LINE...WITH A FEW ISOLATED SUPERCELLS IN ADVANCE OF THE LINE. ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE GOLF BALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE WINDS TO 70 OR 80 MPH. ANY SUPERCELL NEAR THE SURFACE BOUNDARY WILL BE CAPABLE OF PRODUCING TORNADOES...SOME OF WHICH COULD BE STRONG. EVERYONE IS URGED TO CLOSELY MONITOR THE WEATHER THIS AFTERNOON AS THE RISK FOR A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE. ...FLOODING... OVERNIGHT AND MORNING RAINS OF ONE TO THREE INCHES FELL ALONG AND NORTH OF HIGHWAY 82 SETTING THE STAGE FOR POSSIBLE FLOODING FROM ADDITIONAL STORMS TODAY. A FLASH FLOOD WATCH IS IN EFFECT AS AN ADDED 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TODAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 10, 5:29 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TORNADO FROGMORE 31.60N 91.67W
05/10/2006 CONCORDIA LA BROADCAST MEDIA
TORNADO REPORTED BY TV STATION IN ALEXANDRIA AND SHERIFF
OFFICE. TOUCHED DOWN IN OPEN FARM FIELDS AND THEN MOVED
INTO THE WOODS.
&&
ESALocal storm report, May 10, 5:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 6 E PELAHATCHIE 32.32N 89.70W
05/10/2006 SCOTT MS EMERGENCY MNGR
NUMEROUS TREES DOWN AND BLOCKING INTERSTATE 20 IN BOTH
DIRECTIONS.
&&
ESALocal storm report, May 10, 5:41 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
541 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 3 E PELAHATCHIE 32.32N 89.75W
05/10/2006 RANKIN MS BROADCAST MEDIA
TREES REPORTED DOWN ACROSS HWY 80 BETWEEN PELAHATCHIE AND
MORTON. REPORTED BY WLBT-TV.
&&
ESALocal storm report, May 10, 6:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
611 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL UTICA 32.10N 90.62W
05/10/2006 M1.00 INCH HINDS MS AMATEUR RADIO
FROM UTICA PD RELAYED BY HAMS.
&&
ESALocal storm report, May 10, 6:16 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 SE UTICA 32.07N 90.59W
05/10/2006 M1.00 INCH HINDS MS EMERGENCY MNGR
&&
ESALocal storm report, May 10, 6:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
630 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG HICKORY 32.32N 89.02W
05/10/2006 NEWTON MS EMERGENCY MNGR
TREES DOWN ACROSS INTERSTATE 20 NEAR MILE MARKER 115.
&&
ESAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:01 PM CDT | Tornado Warning | JAN | Jones | 59 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 22 min |
| May 9, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 67 min |
| May 10, 12:29 AM CDT | Tornado Warning | JAN | Bolivar | 46 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 55 min |
| May 10, 1:11 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| May 10, 1:16 AM CDT | Tornado Warning | JAN | Sunflower | 44 min |
| May 10, 1:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 24 min |
| May 10, 1:27 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 48 min |
| May 10, 1:51 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 54 min |
| May 10, 1:57 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 24 min |
| May 10, 2:23 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 25 min |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 55 min |
| May 10, 2:43 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 62 min |
| May 10, 2:48 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| May 10, 3:14 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| May 10, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 48 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 34 min |
| May 10, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 44 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 58 min |
| May 10, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 53 min |
| May 10, 5:08 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more | 16 hr |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 42 min |
| May 10, 8:20 AM CDT | Flash Flood Warning | JAN | Bolivar | 16 hr |
| May 10, 8:32 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| May 10, 8:46 AM CDT | Tornado Warning | JAN | Bolivar | 14 min |
| May 10, 8:54 AM CDT | Tornado Warning | JAN | Sunflower | 21 min |
| May 10, 9:15 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 45 min |
| May 10, 9:34 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 10, 9:56 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| May 10, 10:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| May 10, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 28 min |
| May 10, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 38 min |
| May 10, 11:15 AM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| May 10, 11:18 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| May 10, 11:35 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 40 min |
| May 10, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| May 10, 12:15 PM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| May 10, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 42 min |
| May 10, 12:21 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 24 min |
| May 10, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 43 min |
| May 10, 12:42 PM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| May 10, 12:52 PM CDT | Flash Flood Warning | JAN | Neshoba | 113 min |
| May 10, 1:02 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 28 min |
| May 10, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 49 min |
| May 10, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 22 min |
| May 10, 1:27 PM CDT | Tornado Warning | JAN | Attala, Holmes | 18 min |
| May 10, 1:29 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 31 min |
| May 10, 1:39 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 2 hr |
| May 10, 1:51 PM CDT | Flash Flood Warning | JAN | Lauderdale | 114 min |
| May 10, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 45 min |
| May 10, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 47 min |
| May 10, 2:15 PM CDT | Flash Flood Warning | JAN | Noxubee | 2 hr |
| May 10, 2:28 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 62 min |
| May 10, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 54 min |
| May 10, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 33 min |
| May 10, 3:30 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren, Yazoo | 2 hr |
| May 10, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 42 min |
| May 10, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 22 min |
| May 10, 3:41 PM CDT | Tornado Warning | JAN | Warren | 64 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 54 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 54 min |
| May 10, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 45 min |
| May 10, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| May 10, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| May 10, 4:25 PM CDT | Tornado Warning | JAN | Hinds | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 33 min |
| May 10, 4:36 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 54 min |
| May 10, 4:37 PM CDT | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| May 10, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| May 10, 4:51 PM CDT | Tornado Warning | JAN | Scott, Smith | 39 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 46 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 24 min |
| May 10, 5:05 PM CDT | Tornado Warning | JAN | Rankin | 40 min |
| May 10, 5:26 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds, Warren | 64 min |
| May 10, 5:29 PM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| May 10, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 60 min |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.